The Fractional Differential Equations with Uncertainty by Conformable Derivative

Authors

  • Atimad Harir
  • Said Melliani
  • Lalla Saadia Chadli

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4299

Keywords:

Fuzzy fractional differential equation, conformable derivative, fuzzy number.

Keywords:

Fuzzy fractional differential equation, conformable derivative, fuzzy number.

Abstract

We provide a fractional order fuzzy fractional differential equation q ∈ (0, 1]. A fuzzy fractional integral and a fuzzy conformable derivative are shown and proved. To prove fuzzy solutions for fractional differential equations with fuzzy beginning values and deterministic or fuzzy functions, two alternative techniques are used. The application has been submitted.

Downloads

How to Cite

Harir, A., Melliani, S. ., & Chadli, L. S. . (2022). The Fractional Differential Equations with Uncertainty by Conformable Derivative. European Journal of Pure and Applied Mathematics, 15(2), 557–571. https://doi.org/10.29020/nybg.ejpam.v15i2.4299